Almost Periodic Solution for a Food-limited Population Model with Delay and Feedback Control
In this paper, we consider a food-limited population model with delay and feedback control. By applying the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, sufficient conditions which guarantee the permanence and existence of a unique globally attractive positive almost periodic solution of the system are obtained.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1329148Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1611
 F.E. Smith, Population dynamics in Daphnia magna, Ecology 44 (1963) 651-663.
 K. Gopalsamy, M.S.C. Kulenovic, G. Ladas, Time lags in a food-limited population model, Appl. Anal. 31 (1988) 225-237.
 A. Wan, J. Wei, Hopf bifurcation analysis of a food-limited population model with delay, Nonlinear Anal. Real World Appl. 11 (2010) 1087- 1095.
 J.W.H. So, J.S. Yu, On the uniform stability for a food-limited population model with time delay, Proc. Roy. Soc. Edinburgh Sect. A 125 (1995) 991-1002.
 S.Y. Tang, L.S. Chen, Global attractivity in a food-limited population model with impulsive effects, J. Math. Anal. Appl. 292 (2004) 211-221.
 F.D. Chen, D.X. Sun, J.L. Shi, Periodicity in a food-limitied population model with toxicants and state dependent delays, J. Math. Anal. Appl. 288 (2003) 136-146.
 K. Gopalsamy, M.S.C. Kulenovic, G. Ladas, Environmental periodicity and time delay in a food-limited population model, J. Math. Anal. Appl. 147(1990) 545-555.
 J.J. Wang, J.R. Yan, On oscillation of a food-limited population model with impulse and delay, J. Math. Anal. Appl. 334 (2007) 349-357.
 Z.H. Zhou, Z.H. Yang, Periodic solutions in higher-dimensional Lotka- Volterra neutral competition systems with sate-dependent delays, Appl. Math. Comput. 189 (1) (2007) 986-995.
 X.Y. Song, Y.F. Li, Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect, Nonlinear Anal. Real World Appl. 9 (1) (2008) 64-79.
 C.X. Shen, Permanence and global attractivity of the food-chin system with Holling IV type functional response, Appl. Math. Comput. 194 (1) (2007) 179-185.
 Y.K. Li, P. Liu, Positive periodic solutons of a class of functional differential systems with feedback controls, Nonlinear Anal. 57 (2004) 655-666.
 B.S. Lalli, J. Yu, Feedback regulation of a logistic growth, Dynam. Systems Appl. 5 (1996) 117-124.
 Q. Liu, R. Xu, Persisrence and global stablity for a delayed nonautonomous single-species model with dispersal and feedback control, Differential Equations Dynam. Systems 11 (3-4) (2003) 353-367.
 Y.K. Li, Positive periodic solutions for neutral functional differential equations with distributed delays and feedback control, Nonlinear Anal. Real World Appl. 9 (2008) 2214-2221.
 F.D. Chen, Z. Li, Note on the permanence of a competitive system with infinite delay and feedback controls, Nonlinear Anal. Real World Appl. 8 (2007) 680-687.
 K. Gopalsamy, P. Wen, Feedback regulation of logistic growth, Internat. J. Math. Math. Sci. 16 (1993) 177-192.
 C.H, Feng, Y.J. Liu, Almost periodic solutions for delay Lotka-Volterra competitive systems, Acta Math. Appl. Sinica 28 (3) (2005) 459-465 (in chinese).
 C.L. Shi, Z. Li, F.D. Chen, The permanence and extinction of a nonlinear growth rate single-species non-autonomous dispersal models with time daleys, Nonlinear Anal. Real World Appl. 8 (5) (2007) 536-1550.
 F.D. Chen, Z. Li, Y.J. Huang, Note on the permanence of a competitive system with infinite delay and feedback controls, Nonlinear Anal. Real World Appl. 8 (2007) 680-687.
 Y. Nakata, Y. Muroya, Permanence of nonautonomous Lotka-Volterra cooperative systems with delays, Nolinear Anal. Real World Appl. 11 (2010) 528-534.
 F.D. Chen, Almost periodic solution of the non-autonomous two-species competitive model with stage structure, Appl. Math. Comput. 181 (2006) 685-693.
 Q. Wang, B.X. Dai, Almost periodic solution for n-species Lotka- Volterra competitive system with daley and feedback controls, Appl. Math. Comput. 200 (1) (2008) 133-146.
 C.Y. He, Almost Periodic Differential Equations, Higher Education Press, 1992. in Chinese.
 A.M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377, Springer-Verlag. Berlin, 1974.